# SDR SCNA95256

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106109624
- Condition: Oil Caked
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

THE NUMBER 1 ENGINE FIRE WARNING LIGHT ILLUMINATED AND BELL RANG DURING GROUND OPERATIONS.  ALL ENGINE INDICATIONS WERE NORMAL.  THE ENGINE WAS SHUTDOWN.  DURING INSPECTION TWO CONNECTORS FOR FIRE LOOP IN STUB WING WERE FOUND OIL CAKED CAUSING FALSE FIRE INDICATION.  CLEANED CONNECTORS AND SYSTEM CHECKED GOOD IAW MM 26-11-01, RAN ENGINE AT TAKEOFF POWER AND SYSTEM TESTED GOOD.
